# SDR SWAA031727

- Difficulty date: August 3, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 58,119 hours, 56,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546569
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 1091, WL 285 AND LBL 38.  REMOVED AND REPLACED FUSELAGE FRAME SECTION PER SRM.
